Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 90738, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/90738

Generalized affine transformation monoids on Galois rings

Institute of Applied Mathematics, School of Mathematics and Information, Shandong University of Technology, Zibo, Shandong 255091, China

Received 10 November 2005; Revised 14 July 2006; Accepted 18 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonglin Cao, “Generalized affine transformation monoids on Galois rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 90738, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/90738.